# SDR HNAA2025120800853

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 47,604 hours, 44,031 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Faulted
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING AND STAB ANTI-ICE FAIL MSG IN FLIGHT.  REMOVED AND REPLACED RELAYS K0361 AND K0542 IRT SWPM 20-13-03. OPS CHECK GOOD IAW AMM A/I SYS OPS CHECK 30-00-00. AC OK FOR SERVICE.
